# SDR VNAA9906009

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011390500
- Condition: Failed
- Location: Cabin
- Part time: 10,477 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CABIN FILLED WITH SMOKE AFTER NUMBER ONE ENGINE WAS STARTED.  A RE-CIRC FAN FAIL WARNING MESSAGE WAS ALSO NOTED.  MAINTENANCE INSPECTED AND CYCLED POWER ON THE AIRCRAFT.  THE DISCREPANCY COULD NOT BE DUPLICATED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 23JUNE99 THE AFT RECIRC FAN FAIL WARNING OCCURRED AND THE FAN  WAS REPLACED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-22-01.
